# SDR SWAA2024010437127

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 20,149 hours, 10,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN F/OS SIDE FLASHLIGHT DOES NOT TEST<[01] SECURED AFT F/O FLASHLIGHT TO MOUNT PER SIP. NO DEFECTS NOTED.
